Completion of groups
Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 518-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_3_a4,
author = {M. I. Kargapolov and Yu. I. Merzlyakov and V. N. Remeslennikov},
title = {Completion of groups},
journal = {Doklady Akademii Nauk},
pages = {518--520},
year = {1960},
volume = {134},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a4/}
}
M. I. Kargapolov; Yu. I. Merzlyakov; V. N. Remeslennikov. Completion of groups. Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 518-520. http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a4/